# SDR AALA202312213613

- Difficulty date: December 21, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N424AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10141
- Aircraft time: 11,906 hours, 3,225 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Part serial: M22822
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 11,024 hours, 2,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SLIDE/COVER HITS FUSELAGE BEFORE DOOR STOP.  REPLACED R1 DOOR SLIDE PER JOB CARD 26L00025011.
